| Model Number |
DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon evaluation, the tip on the shafts is bent.The most likely cause of this condition is the excessive force used to pry and leverage the device.Functional test was not performed due to the damage to the device.
Event or Problem Description
It was reported that during an elbow surgery the implant did not get blocked during anchor insertion.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.